# SDR AALA990248

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - UPPER DOOR FRAME TORQUE BOX LOWER WEB AND ANGLE CRACKED, THREE PLACES, STATION 570-580 BELOW STRINGER 17R.  REMOVED AND REPLACED CRACKED SUPPORT ANGLE AND CUT OUT 2.75 INCH BY .75 INCH DAMAGED WEB.  INSTALLED DOUBLER REPAIR PER SRM 51-40-2 PAGE 1-6 .040 7075-T6 DOUBLER .032 7075-T6 FILLER, 20 FP6 HI-LOCK .  (M)
